# SDR QXEA2022012800034

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 13,012 hours, 7,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CENTER FUSELAGE III RH SHEAR PANEL BETWEEN FR 87-88 AND Y= +12 SEVERAL SPOTS. REMOVED AND REPLACED CENTER FUSELAGE III RH SEAR PANEL AT FR 87-FR 88 AND Y +12 IAW SRM 51-40-02, 51-40-08.
